1. Today
  2. What the heck is this?

    Forums General acne discussion 2 replies

    would you say that your skin has never responded to any creams or washes? it might something other than standard acne? have a read of this website, it's example of something that looks like acne but is not. http://longhairedatheart.blogspot.co.uk/2013/11/yeast-had-caused-my-bad-skin.html
  3. when did you last take bactrim or minocycline? have you checked those medicines, side effects? those lumps sound like acne cysts? im not a doctor but to me, it sounds more like a reaction to something? I am imagine the swelling will go down once you work out what it is.
  4. Yesterday
  5. 32 male, acne since school. for many, many years ive had "bad skin", lots of redness, some small spots but nothing like my teenage years. (large, pus filled spots etc) i had used nizoral on and off for a while, having known about fungal type skin problems. nizoral worked to an extent. a few days ago, i plucked up the courage to use an anti-fungal cream on my chest, shoulders and face.. i had not used it before just in case i had some sort of extreme reaction. but a after a few days of using an anti-fungal cream called canesten ( containing Clotrimazole), i have noticed a positive different. the redness has died down and i dont seem to have any active spots on my chest. (I'm trying to be very careful with this cream as I don't want to get in my eyes) - would be amazing if it cured me. this is a good post. http://longhairedatheart.blogspot.co.uk/2013/11/yeast-had-caused-my-bad-skin.html
  6. i will add some photos at a later date but my skin on my chest and shoulders has completely calmed down. (i only have some dead, post acne marks). ive been using it on my face all over for for 2 days now. no bad reactions. Definitely doing some good. a lot of the redness is gone. - would be great if it cured me of my skin problem.
  7. Advice on acne

    Forums General acne discussion 1 reply

    how old are you? have you had acne before 6 months? is this skin problem elsewhere other than your cheeks?
  8. Help!

    Forums General acne discussion 1 reply

    for mouth acne you might want to try a fluoride-free toothpaste. once i started using euthymol, my chin / mouth acne calmed down quite a lot. worth keeping in mind, there is different types of skin problems that look like acne but are not have a read here- http://longhairedatheart.blogspot.co.uk/2013/11/yeast-had-caused-my-bad-skin.html
  9. Adult Forehead Acne

    Forums General acne discussion 3 replies

    no real way to test it. just worth keeping it in mind if standard acne treatments dont work.
  10. Last Week
  11. Adult Forehead Acne

    Forums General acne discussion 3 replies

    you say you were clear for a few years. could it be a yeast or fungal problem and not standard acne?
  12. dont look bad to me. dont worry about them. (got the same thing myself)
  13. Bumpy skin

    Forums General acne discussion 3 replies

    can you post some photos
  14. just a quick update. not 100% as i was doing some diy (could of been dust?) but ive ditched the aqueous cream on my face because ive had constant runny nose and kept sneezing. otherwise i had no bad reactions to the cream. no rash or reaction to my chest from the canesten cream. ( seems a bit less red) so, ive plucked up the courage to try it on my face, starting with my chin..which is my most sensitive area on my face.
  15. from what ive read, its not possible to dilute bp cream. if you want a weaker cream, you need to buy either 2.5% or 5%. i also get those under the skin lumps sometimes. i did for a while think they were related to poor vitamin levels and noticed i stopped getting them when i was taking zinc / vitamin c... but im not 100%
  16. What is this???

    Forums General acne discussion 1 reply

    It could be a temporary acne cyst but I'm not inexpert.
  17. I popped a nodule pimple

    Forums General acne discussion 1 reply

    it turned purple (bruising) probably because of all the damage / squeezing.
  18. among other things my doctor issued me differin cream. i have no proof but personally i think these harsh creams causes long term side effects, like redness / sensitive skin.. because that's what happend to me... + this cream is not even that good. https://www.acne.org/differin-adapalene-0.1-gel-reviews-21/ if your 17 your probably going through hormonal acne. just my option but for now, i would say avoid all these harsh creams (including BP). growing up, i was quick to use every thing and anything and i feel now im paying the price, when maybe i could of grown out of it(?)
  19. going to try Canesten Dual Action cream (anti-fungal cream) for 2 weeks and see if that helps with my problem, which is some redness / small spots. ive use it for jock itch in the past but i'll try it on my chest first to make sure i don't get any reactions.. if it works well, i'll try it on my face. for my face im trying Aqueous calamine cream. it was only £2 so i thought i would try it. i will report back, if it works.
  20. imo 10% bp cream is quite strong. if you must use bp cream, i would say use 2.5% or 5% strenght. (bp cream is known to cause horrible redness.) - personally if i ever use it, i only use a tiny amount on a spot, not plaster it everywhere. the acne lumps are due to blocked pores. the infection, instead of going outwards, goes deep down, under the skin. - could be due to hormones? diet? creams/ washes your using?
  21. i thought it was not recommended that you wash your face in the shower?
  22. Have lost almost all faith

    Forums Diet & holistic health 8 replies

    try the caveman regimen for 1-2weeks.
  23. no real research regarding sex/masterbation & hormones but there has been many debates in old threads about it. ..consensus is, over doing it = acne(?)
  24. i know nothing about the implant but i think i remember reading about women having break outs after stopping the pill/coil? - maybe there is some sort of link? there is no proof but poor sleep, too much sex/masturbation, diet (spicy food), have been suspected to exacerbate skin/acne problems. just my theory but regarding sexual activity, i think it can raise your hormones (= more sebum) and mess up your vitamin levels (zinc etc). if you had good skin and no problems before your coil, could that be the main problem?
  25. is jiffy, store type lemon juice ok for fading red marks instead of fresh lemon juice? thanks
  26. not standard acne but could be a type of yeast / fungal problem, milia or something else. its quite common. do a google search for "bumps on forehead". there is different ways to cure it. ive read mild anti fungal washes like head and shoulders or nizoral can help? do some research before trying.
  27. do a little reading into how to cure post acne marks & about vitamins to boost skin healing. with bp cream, you might want to focus on only using it on bad spots, applying with a q-tip. (bp cream wont help with post acne marks )

1 Follower

Recent Visitors
  1. rosalindawo2

  2. bragierrnot

  3. bradfr60

  4. GracedJog

  5. SpankingRival